Jan 11, 2013 - 4:13 pm
My mom has been in alot of pain due to a tumor on her spine. She received 5 treatments of radiation. She is in more pain now then before. She haS been on morphine liquit (7.5 ml) and morphine pill (45 mg) for 4 weeks. Yesterday, we had a follow up with Oncologist we explained that the morphine is not helping the pain. While at the clinic she received a shot of morphine was in observation for about 45 minutes, but she was still inpain. He told us that the only option was the ER to get pain meds in IV. Really? I dont know about other hospitals but here we have waited 13 hours to be taken into a room. Mom didnot want to be in a chair with pain for 13 hours, so we came home. Oncologist prescribed a higher dosage of the liquit (10ml) and 60(mg) of pill morphine. Next tuesday 1/15/13 she will begin Torisel* once per week. Mom has not been able to eat for 3 days. She is tired, sleepy and has no apetite. Has been vomiting. WE are very worried. Her actual cancer has not been treated since may 2012. She is just so fragile, her eyes dont shine (if you know what I mean?), she has dark circles on her eyes and her moth is dry. I dont know what to do? help!!!! I have been asking myself if all this pain has a reward? I feel like a terrible ddaughter asking God to just take her, so that she wont suffer anymore. But, I dont want her to DIE I want her LIVE really Live!!!!!!!